Please use this identifier to cite or link to this item:

The Aphidiinae of North America

File SizeFormat 
PHES12_493.pdf34.47 kBAdobe PDFView/Open

Item Summary

Title: The Aphidiinae of North America
Authors: Fullaway, D.T.
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Issue Date: 1946
Publisher: Hawaiian Entomological Society
Citation: Fullaway, DT. 1946. The Aphidiinae of North America. Proc Hawaiian Entomol Soc 12(03): 493.
Pages/Duration: 1 pages
ISSN: 0073-134X
Appears in Collections:Volume 12, No. 3 – 1945 : Hawaiian Entomological Society

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.